# SDR DALA2019062403805

- Difficulty date: June 21, 2019
- Submitted: June 24, 2019
- Operation: Air carrier
- Aircraft: N947DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53355
- Aircraft time: 51,024 hours, 41,447 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Carrier Assy
- Condition: Worn
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF NOSE WHEEL GEAR INDICATION REMAINED RED WITH GEAR HANDLE IN UP POSITION. NLG POSITION INDICATOR ON CENTER CONSOLE WAS FLUSH. RAN QRH 14.16 AND CYCLED GEAR. NO CHANGE. FOUND NOSE STRUT LEAKING AND FLAT.  CW NOSE STRUT SEAL REPLACEMENT PER AMDS CARD 3221-6408. SERVICED PER AMDS CARD 3211-0001. ALSO FOUND SEAL CARRIER WORN. REPLACED SAME PER AMM 32-21.
